NCLEX-PN 形式の練習問題(LPN/LVN):直前対策パック

公式集、全トピックの解法の要点、34 問の演習問題。完全な解答は巻末にあります。

新しい問題科目に戻る

印刷ウィンドウで「PDF として保存」を選ぶと、コピーを端末に保存できます。

1公式と解法

感染管理と患者の安全

解き方

  1. すべての患者に標準予防策から始めます:手指衛生、予想される曝露に応じた個人防護具(PPE)、安全な鋭利器材の扱い。
  2. 経路に応じて予防策を追加します:接触(ガウン、手袋)、飛沫(サージカルマスク)、空気(N95、陰圧室)。
  3. 滅菌物は滅菌のまま保ちます:疑わしければ滅菌ではありません。拭かずに交換します。
  4. 環境内の害を防ぎます:転倒対策、身体拘束は最後の手段、火災には RACE と PASS。
  5. 与薬の権利、2つの識別子、ハイリスク薬の追加の安全対策を確認し、エラーやヒヤリハットを報告します。

優先順位の決定と委任

解き方

  1. 何もしなければ、最も早く患者に害が及ぶのは何かを考えます。
  2. ABC(心停止では C-A-B)を適用し、次にマズローの欲求を考えます:生理的欲求は安全の欲求より先、安全の欲求は心理的欲求より先です。
  3. 選択肢を比較します:急性は慢性より先、不安定は安定より先、予期しないものは予期されるものより先、全身は局所より先。そして各所見を患者のベースラインと照らします。
  4. 緊急でない限り、行動する前にアセスメントします。緊急の場合は、他の対応の前提となる手順を選びます。
  5. 委任では、5つの権利(業務、状況、人、指示、監督)を確認します。アセスメント、指導、評価は看護師(RN)が行います。

検査値と電解質

解き方

  1. 値を検査室独自の基準範囲と比べ、次に患者のベースラインと推移と比べます。
  2. 検体を確認します:溶血、遅れ、点滴の近くでの採血は、誤った結果の原因になります。
  3. 値を、典型的な徴候と、その原因となる薬剤や状態に結びつけます。
  4. 相互作用を探します:低カリウム血症や低マグネシウム血症はジゴキシン中毒を増強し、脱水はリチウムを上昇させます。
  5. 患者に対応します:アセスメントし、血中濃度が危険なら薬を保留し、パニック値は復唱して処方者に報告します。

内科外科看護:循環器と呼吸器

解き方

  1. 問題を言い当てます:ポンプ失調、動脈の閉塞、リズム、血栓、気道の狭窄、感染、または機器の問題。
  2. まず危険なサインを確認します:低酸素、低血圧、胸痛、新たな錯乱、冷たく脈の触れない手足。
  3. 酸素は患者に合わせます:大多数は94~98%、CO₂ 貯留のリスクがある人は88~92%。
  4. 各薬剤を、その検査とリスクに結びつけます:ワルファリンと INR、ヘパリンと aPTT・血小板、利尿薬とカリウム。
  5. 安全な最初の対応を選び、その後にエスカレーションして再評価します。

内科外科看護:神経、内分泌、腎臓

解き方

  1. 新たな錯乱、脱力、けいれんのあるすべての患者で血糖を確認します。
  2. 意識レベルを脳の異常の最も早い警告サインとして使います。瞳孔やクッシング三徴は遅れて現れます。
  3. 糖尿病の緊急事態では、DKA(ケトン、アシドーシス)と HHS(非常に高い浸透圧、脱水)を区別し、まず輸液を行います。
  4. ナトリウムと水分については、ADH が過剰(SIADH)か不足(DI)かを判断し、慢性の変化はゆっくり補正します。
  5. 腎臓の問題では、原因を腎前性、腎性、腎後性に分け、カリウムと水分に注意します。

内科外科看護:消化器、周術期、がん

解き方

  1. 何が隠れているかを考えます:体内出血、発熱のない感染、正常な SpO₂ の陰にある換気低下。
  2. 術後の時間経過で合併症を絞り込みます:数時間なら出血、数日なら胸部の問題、それ以降は創傷や縫合不全の問題。
  3. 疼痛は、アセスメントし、多角的鎮痛で治療し、再評価します。オピオイドを使うたびに鎮静をモニターします。
  4. がん患者では、最低値(ナディア)の時期の体調不良はすべて好中球減少性敗血症として扱い、腫瘍学的な緊急事態を把握しておきます。
  5. 熱傷では、II度とIII度の部分だけを数え、パークランドの時計は受傷時から始め、尿量に合わせて調整します。

母性看護・産科看護

解き方

  1. 女性を時間軸の中に位置づけます。妊娠週数、分娩の段階、産後何日目かを確認し、その時点で何が正常かを判断します。
  2. 危険にさらされている患者を探します。母体、胎児、新生児、またはその複数です。
  3. 所見を原因と結びつけます。一過性徐脈には VEAL CHOP、出血には4つの T、産後には BUBBLE-HE を使います。
  4. まず血流と酸素化を改善する対応(側臥位、オキシトシン中止、子宮底マッサージ)を選び、その後にエスカレーションします。

小児看護

解き方

  1. まず子どもの年齢を確認します。年齢が正常なバイタルサイン、発達の目安、適切な疼痛スケールを決めます。
  2. 気道・呼吸・循環を評価します。子どもは代償した後に急速に悪化することを忘れないでください。
  3. 対応を発達段階に合わせ、家族を巻き込みます。
  4. その答えが子どもにとって安全か確認します:体重あたりの量であること、ウイルス感染症にアスピリンを使わないこと、12歳未満にコデインを使わないこと。

精神看護

解き方

  1. 差し迫ったリスクがあるかを判断します:自殺、暴力、薬物による緊急事態、身体疾患。
  2. まず安全を確保します:観察する、手段を取り除く、鎮静化(デエスカレーション)を図る、有害な薬を中止する、助けを呼ぶ。
  3. 治療的な応答を選びます:感情を受け止め、現実を伝え、根拠のない安心づけや「なぜ」という質問は避けます。
  4. 権利を尊重します:最も制限の少ない方法、同意、そして限界のある守秘義務。

看護の計算と単位換算

メートル法の段階
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重と長さ
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家庭用の計量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24時間表記
午後(PM)の1~11時:12を足す; 午前12時 = 00:xx; 午後12時 = 12:xx
投与速度
mcg/min × 60/1000 = mg/h
検査値の係数
ブドウ糖 1 mmol/L = 18 mg/dL; クレアチニン 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

解き方

  1. 与えられた量を単位とともに書き、求めたい単位を書きます。
  2. 換算値を選びます:kg、g、mg、mcg の間、または L と mL の間は1000、1 kg = 2.2 lb、小さじ1 = 5 mL、大さじ1 = 15 mL、1 fl oz = 30 mL、1カップ = 240 mL。
  3. 不要な単位が約分されるよう、分数で書きます。速度の場合は、変わる単位ごとに分数を1つ使います。
  4. 向きを確認します:小さい単位に変えると数は大きくなります。
  5. 丸めるのは最終的な答えだけで、問題が指定する精度に合わせます。

投与量の計算

濃度からの投与量
量 = 投与量 / 濃度
体重あたりの投与量
投与量 = mg/kg × 体重
錠剤
錠数 = 投与量 / 1 錠の含量
単位
1 g = 1000 mg, 1 mg = 1000 mcg

解き方

  1. 指示量と薬剤の規格を同じ単位に換算します。
  2. 指示量 ÷ 手もとの量 × 量:(D/H) × Q を使います。
  3. 体重あたりの投与量では、まず体重 (kg) を掛け、1 日量を投与回数で割ります。
  4. まず見積もりをして、答えが妥当か確認します。

点滴速度

ポンプ流量
mL/h = volume (mL)/time (h)
滴下速度
drops/min = volume (mL) × drop factor / time (min)
点滴時間
time (h) = volume (mL)/rate (mL/h)

解き方

  1. ポンプ流量 (mL/h):容量を時間(h)で割ります。
  2. 滴下数(滴/分):容量 × 滴下係数を時間(分)で割ります。
  3. 残り時間:残量を流量で割ります。
  4. 問題や機器の要求に合わせて丸めます。

輸液と水分出納

Holliday–Segar 法(1 時間あたり)
4 mL/kg(最初の 10 kg)+ 2 mL/kg(次の 10 kg)+ 1 mL/kg(20 kg を超える 1 kg ごと)
Holliday–Segar 法(1 日あたり)
同じ区分で 100 / 50 / 20 mL/kg
水分出納
摂取量 − 排泄量
氷片
体積の半分として数える
尿量
mL/kg/h = mL / (kg × h)
点滴時間
時間 (h) = 残量 (mL) / 流量 (mL/h)
輸液量
mL = 流量 × 時間

臨床アセスメントスコア

グラスゴー・コーマ・スケール(GCS)
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
アプガー
5つの徴候 × 0~2 = 0~10; 7~10は良好、 4~6は中等度の異常、 0~3は低い
ブレーデンスケール
5 × (1~4) + 1 × (1~3) = 6~23; ≤ 18 でリスクあり
モース転倒スケール
転倒 25、 2つ以上の疾患 15、 補助具 15/30、 点滴 20、 歩行 10/20、 精神状態 15
NEWS2 のリスク
0~4は低い; 単独で3点なら低~中; 5~6は中等度; ≥ 7は高い
平均動脈圧
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脈圧とショック指数
PP = SBP − DBP, SI = HR/SBP
体格指数(BMI)
BMI = kg/m² = 703·lb/in²

解き方

  1. 問題で使うスコアシートとその範囲を確認します(GCS 3~15、アプガー 0~10、ブレーデン 6~23、モース 0~125)。
  2. 各項目を、記述がどのレベルに当たるかを照らして個別に採点します。
  3. 項目の点数を足し、合計が範囲内にあることを確認します。
  4. カットオフ値を当てはめます。NEWS2 では、単独で3点になるパラメータがないかも確認します。
  5. 導出値には MAP = (SBP + 2·DBP)/3、PP = SBP − DBP、SI = HR/SBP、BMI = kg/m² を使います。

2演習問題

1.基礎看護学ふつう

A patient has just finished a glass of iced water. How should this affect taking an oral temperature?

  1. AWait about 15–30 minutes, as the reading may be falsely low
  2. BAdd half a degree to the reading to correct for the drink
  3. CUse the reading but only if the patient says they feel warm
  4. DTake it straight away, as cold drinks do not affect the mouth
2.基礎看護学むずかしい

Which simple measure helps reduce the risk of delirium in an older inpatient?

  1. AMoving them to a different bed every night to vary their surroundings
  2. BLimiting visits from family members
  3. CKeeping the lights on all night
  4. DMaking sure they have their glasses and hearing aids
3.感染管理と患者の安全ふつう

The laboratory calls with a critical lab result by phone. What should the nurse do?

  1. AWait for the printed report to arrive before telling the provider about it
  2. BRemember the value and enter it in the chart at the end of the shift
  3. CTell the patient the result first and then call the provider
  4. DWrite it down, read it back to confirm and report it to the provider promptly
4.感染管理と患者の安全むずかしい

A patient was harmed by a medication error and asks the nurse what happened. Which approach is best?

  1. ATell the patient nothing happened to avoid worry
  2. BBe honest that an error occurred and involve the provider and team in disclosure per policy
  3. CTell the patient to make a formal complaint to find out
  4. DBlame the pharmacy for the error so that the nurse and the ward are not at fault
5.優先順位の決定と委任ふつう

A patient’s urinary catheter has drained no urine for two hours, and the lower abdomen is swollen. What should the nurse do first?

  1. AEncourage the patient to drink more water
  2. BCheck the tubing for kinks or obstruction
  3. CRemove the catheter and wait for the patient to void
  4. DGive a prescribed diuretic straight away
6.優先順位の決定と委任むずかしい

A patient in acute mania paces constantly, has lost weight and will not sit down to eat. Which intervention is most helpful?

  1. ALeave meals in the room and let the patient eat whenever and whatever they choose
  2. BInsist that the patient sits at the table until the meal is finished
  3. CWait until the mania settles before worrying about nutrition
  4. DOffer high-calorie finger foods and drinks the patient can take while moving
7.臨床看護学ふつう

Which advice is important for a patient on long-term oral corticosteroids?

  1. ATake them only when symptoms flare
  2. BDouble the dose if a dose is missed
  3. CDo not stop them suddenly
  4. DTake them on an empty stomach at night
8.臨床看護学むずかしい

A drowsy patient in recovery is making snoring sounds and the SpO2 is falling. What is the first action?

  1. ALie the patient face down
  2. BWait for the patient to wake up fully
  3. COpen the airway with a head tilt–chin lift or jaw thrust
  4. DGive sips of oral fluid to clear the throat and wake them
9.検査値と電解質ふつう

患者のナトリウムが 152 mEq/L です。看護師が予想する所見はどれですか?

  1. A尖った T 波を伴う徐脈
  2. B足首の腫れを伴う体重増加
  3. C口渇、粘膜の乾燥、落ち着きのなさ
  4. D陽性のトルソー徴候を伴う筋肉のぴくつき
10.検査値と電解質むずかしい

A patient has fatigue, weight loss, darkening of the skin and low blood pressure. Results: sodium 130 mEq/L, potassium 5.6 mEq/L. Which test pattern would confirm primary adrenal insufficiency (Addison disease)?

  1. AHigh cortisol with a high ACTH
  2. BHigh cortisol with a low ACTH
  3. CLow cortisol with a low ACTH
  4. DLow cortisol with a high ACTH
11.薬理学ふつう

Which approach is usually recommended to prevent constipation in a patient on regular opioids?

  1. AAn antidiarrhoeal drug at night to slow the gut
  2. BNo laxative until the patient has not opened the bowels for a week
  3. CA stimulant laxative such as senna, often with a stool softener
  4. DBulk-forming fibre alone, with fluid intake restricted
12.薬理学むずかしい

A patient on long-term prednisolone has been vomiting for two days and could not take her tablets. She is now hypotensive and confused, with low sodium and high potassium. What is the most urgent treatment?

  1. AIV furosemide
  2. BIV hydrocortisone and IV fluids
  3. COral prednisolone with a glass of water
  4. DIV insulin with glucose only
13.内科外科看護:循環器と呼吸器ふつう

Which finding shows that long-standing hypertension has caused target organ damage?

  1. AA heart rate of 72/min
  2. BA normal fasting glucose
  3. CClear lung fields on the chest X-ray
  4. DLeft ventricular hypertrophy on the ECG
14.内科外科看護:循環器と呼吸器むずかしい

A 70-year-old man has a small abdominal aortic aneurysm found on screening and is placed under surveillance. Which advice is most important?

  1. AAvoid all exercise and lifting for the rest of his life to protect the aorta
  2. BStop smoking, control BP and seek help at once for sudden back pain
  3. CStop all blood pressure medicines to avoid low pressure
  4. DHave the aneurysm repaired immediately, whatever its size or growth rate
15.内科外科看護:神経、内分泌、腎臓ふつう

Which blood gas pattern is typical of acute kidney injury?

  1. AHigh pH and low carbon dioxide
  2. BLow pH and low bicarbonate
  3. CHigh pH and high bicarbonate
  4. DLow pH and high carbon dioxide only
16.内科外科看護:神経、内分泌、腎臓むずかしい

A patient taking amiodarone has gained weight and feels tired and cold. Which blood test is most relevant?

  1. AThyroid function tests
  2. BSerum ferritin
  3. CSerum amylase and lipase levels
  4. DBlood alcohol level
17.内科外科看護:消化器、周術期、がんふつう

How does sucralfate help a peptic ulcer heal?

  1. AIt forms a protective coating over the ulcer base
  2. BIt speeds up emptying of the stomach
  3. CIt blocks histamine receptors on parietal cells
  4. DIt kills H. pylori in the stomach lining
18.内科外科看護:消化器、周術期、がんむずかしい

A patient asks whether to take their usual bisoprolol on the morning of surgery. What is the usual guidance?

  1. AStop it one week before any operation
  2. BTake it only after the operation is finished
  3. CTake a double dose to protect the heart
  4. DUsually continue it with a sip of water, unless told otherwise
19.母性看護・産科看護ふつう

A woman's epidural has just been inserted. Which nursing action is a priority in the next hours?

  1. ACheck her blood pressure and bladder often
  2. BKeep her lying flat on her back
  3. CEncourage her to walk around the room on her own
  4. DRestrict all oral and IV fluids
20.母性看護・産科看護むずかしい

A preterm baby's parents are being taught about breast milk. Which statement shows they understand its special benefit for preterm babies?

  1. A"Breast milk lowers the risk of necrotising enterocolitis."
  2. B"Breast milk removes the need for eye screening."
  3. C"Breast milk means our baby will not need any oxygen."
  4. D"Breast milk stops jaundice from ever developing."
21.小児看護ふつう

A child has just spilled hot tea on his arm. What is the correct first aid?

  1. ASpread butter or toothpaste on the burn
  2. BBurst any blisters to let the heat out
  3. CHold ice directly on the burn for about an hour to stop the pain
  4. DCool the burn under cool running water for about 20 minutes
22.小児看護むずかしい

The nurse has taught the parents of a child with epilepsy. Which statement shows a need for further teaching?

  1. A"I'll put a spoon in his mouth so he doesn't bite or swallow his tongue."
  2. B"I'll time the seizure and give the rescue medicine if it lasts too long."
  3. C"When the jerking stops, I'll turn him onto his side."
  4. D"I'll move hard objects away and put something soft under his head."
23.精神看護ふつう

The nurse notices that she is spending much longer with one patient than with the others and feels she is the only one who can help him. What does this most likely indicate?

  1. APossible boundary problems that she should discuss in supervision
  2. BAn ideal therapeutic relationship
  3. CThat the patient needs to be transferred to another unit
  4. DTransference by the patient towards the nurse, which is never the nurse's concern
24.精神看護むずかしい

MAOI を服用中の患者が、パーティーから戻ると、後頭部の激しい頭痛、首のこわばり、動悸を訴えます。看護師が最初にすべきことは何ですか?

  1. A横になって寝てやり過ごすよう助言する
  2. B血圧を測定し、処方者に緊急に連絡する
  3. C頭痛のために濃いコーヒーを 1 杯与える
  4. D次の MAOI の服用を早めて与える
25.看護の計算と単位換算ふつう
10 lb 3 oz? kg1 lb = 16 oz1 kg = 2.2 lb

練習問題(数値は架空のもので、臨床上の指針ではありません)。 ある新生児の体重は 10 lb 3 oz です。1 lb = 16 oz と 1 kg = 2.2 lb を使って、体重 m をキログラムで求めてください。小数第2位に丸めてください。

10 lb 3 oz1 lb = 16 oz1 kg = 2.2 lb
m = kg
26.看護の計算と単位換算むずかしい
20.1 mmol/L? mg/dL1 mmol/L = 18 mg/dL

練習問題(数値は架空のもので、臨床上の指針ではありません)。 血糖値の結果は 20.1 mmol/L です。ブドウ糖について 1 mmol/L = 18 mg/dL を使って、c を mg/dL で、整数に丸めて求めてください。

20.1 mmol/L1 mmol/L = 18 mg/dL
c = mg/dL
27.投与量の計算ふつう
45 kg2 mg/kg/日4× 1 日あたりD = ? mg

患者の体重は 45 kg です。指示量は 1 日 2 mg/kg で、4 回に等分して投与します。1 回あたり何 mg D 投与しますか?

45 kg2 mg/kg/日4× 1 日あたり
D = mg
28.投与量の計算むずかしい
17 kg102 cmBSA = √(h·w/3600)50 mg/m²D = ? mg

患者の身長は 102 cm、体重は 17 kg です。処方は 50 mg/m² です。Mosteller の式 BSA = √(身長 (cm) × 体重 (kg)/3600) を使って、用量 D を mg で求めなさい。

102 cm17 kg50 mg/m²
D = mg
29.点滴速度ふつう
V = ?20 gtt/mL30 gtt/min4 h

点滴が 20 滴/mL のセットで 30 滴/分で落ちています。患者は 4 時間に何ミリリットル V 受け取りますか?

30 gtt/min20 gtt/mL4 h
V = mL
30.点滴速度むずかしい
600 mL60 gtt/mL28 gtt/mint = ? h

点滴が 60 滴/mL のセットで 28 滴/分で落ちています。バッグには 600 mL 残っています。あと何時間 t で空になりますか? 小数第 1 位まで四捨五入してください。

28 gtt/min60 gtt/mL600 mL
t = h
31.輸液と水分出納ふつう
摂取量排泄量12 時間勤務帯スープ200 mL牛乳200 mLジュース100 mL点滴静注60 mL/h × 12 h抗菌薬の点滴静注2 × 50 mL尿425 mL尿425 mL尿150 mL嘔吐100 mL

練習問題(数値は架空のもので、臨床上の指針ではありません)。 記録は、ある患者の 12 時間勤務帯 1 回分の摂取量と排泄量を示しています。点滴は勤務帯の間ずっと表示の流量で投与されました。水分出納 B = 摂取量 − 排泄量 を mL で求めてください(負の答えは正味の喪失を意味します)。

スープ: 200 mL牛乳: 200 mLジュース: 100 mL点滴静注: 60 mL/h × 12 h抗菌薬の点滴静注: 2 × 50 mL尿: 425 mL尿: 425 mL尿: 150 mL嘔吐: 100 mL
B = mL
32.輸液と水分出納むずかしい
1000 mL→ 80 mL/h開始 13:30t合計​ = ? h125 mL/h × 4 h

練習問題(数値は架空のもので、臨床上の指針ではありません)。 1000 mL の輸液を 13:30 に 125 mL/h で開始します。4 時間後に流量を 80 mL/h に変更し、その後は変更しません。開始から何時間後 t にバッグは空になりますか? 小数第 1 位まで四捨五入してください。

1000 mL125 mL/h · 4 h80 mL/h
t = h
33.臨床アセスメントスコアふつう
軽症中等症重症

練習問題(数値は架空のもので、臨床上の指針ではありません)。 頭部外傷後の練習用の患者は 圧迫(痛み刺激)にのみ開眼する、うめき声など、理解できない声のみを出す、そして最良運動反応として次を示します:腕と脚の伸展(異常伸展)。 GCS を求め、それによって頭部外傷を分類してください。答えをクリックしてください。

  1. 1軽症
  2. 2中等症
  3. 3重症
34.臨床アセスメントスコアむずかしい
リスクなし軽度リスク中等度リスク高リスク非常に高リスク

練習問題(数値は架空のもので、臨床上の指針ではありません)。 練習用の患者をブレーデンスケールで評価します:知覚の認知: 障害なし; 湿潤: ときどき湿っている; 活動性: ときどき歩行可能; 可動性: 制限なし; 栄養状態: 非常に良好; 摩擦とずれ: 潜在的に問題あり。区分は、19~23 がリスクなし、15~18 が軽度、13~14 が中等度、10~12 が高リスク、9以下が非常に高リスクです。リスクレベルをクリックしてください。

  1. 1リスクなし
  2. 2軽度リスク
  3. 3中等度リスク
  4. 4高リスク
  5. 5非常に高リスク

3溶液

1.基礎看護学

答え: A · Wait about 15–30 minutes, as the reading may be falsely low

これが答えになる理由

Hot or cold drinks, eating and smoking change the temperature in the mouth for a while. The nurse waits 15–30 minutes or uses another site.

答え

A · Wait about 15–30 minutes, as the reading may be falsely low
2.基礎看護学

答え: D · Making sure they have their glasses and hearing aids

これが答えになる理由

Sensory aids, orientation, good sleep, hydration, mobility and family involvement all help prevent delirium. Frequent moves and poor sleep make it more likely.

答え

D · Making sure they have their glasses and hearing aids
3.感染管理と患者の安全

答え: D · Write it down, read it back to confirm and report it to the provider promptly

これが答えになる理由

Writing down and reading back critical results confirms they were heard correctly. The nurse then reports them promptly to the responsible provider and documents who was told and when.

答え

D · Write it down, read it back to confirm and report it to the provider promptly
4.感染管理と患者の安全

答え: B · Be honest that an error occurred and involve the provider and team in disclosure per policy

これが答えになる理由

Open, honest disclosure of errors is an ethical duty and part of a safety culture. The nurse follows policy, which usually involves the provider and risk team, and does not hide or blame.

答え

B · Be honest that an error occurred and involve the provider and team in disclosure per policy
5.優先順位の決定と委任

答え: B · Check the tubing for kinks or obstruction

これが答えになる理由

Sudden lack of drainage with a full bladder usually means a kinked or blocked catheter. The nurse checks the tubing and position first, then follows the policy for irrigation or replacement.

答え

B · Check the tubing for kinks or obstruction
6.優先順位の決定と委任

答え: D · Offer high-calorie finger foods and drinks the patient can take while moving

これが答えになる理由

Patients in mania may be too active to sit and eat. Portable high-calorie foods and fluids help meet physiological needs, which are a priority.

答え

D · Offer high-calorie finger foods and drinks the patient can take while moving
7.臨床看護学

答え: C · Do not stop them suddenly

これが答えになる理由

Long-term steroids suppress the adrenal glands, so stopping suddenly can cause adrenal crisis. Patients should carry a steroid alert card or medical ID and follow sick-day guidance.

答え

C · Do not stop them suddenly
8.臨床看護学

答え: C · Open the airway with a head tilt–chin lift or jaw thrust

これが答えになる理由

In a drowsy patient the tongue can fall back and obstruct the airway, causing snoring. Simple airway manoeuvres, oxygen and, if needed, an airway adjunct are used while help is called.

答え

C · Open the airway with a head tilt–chin lift or jaw thrust
9.検査値と電解質

答え: C · 口渇、粘膜の乾燥、落ち着きのなさ

これが答えになる理由

高ナトリウム血症は通常、水分不足を意味し、口渇、口の乾燥、落ち着きのなさ、激越、重度ならけいれんを起こします。脳浮腫を避けるため、ゆっくり補正します。

答え

C · 口渇、粘膜の乾燥、落ち着きのなさ
10.検査値と電解質

答え: D · Low cortisol with a high ACTH

これが答えになる理由

In primary adrenal insufficiency the adrenal glands fail, so cortisol is low and the pituitary responds with high ACTH, which also darkens the skin. Low cortisol with low ACTH suggests a pituitary cause. An ACTH stimulation test confirms the diagnosis.確認に用いた資料: Adrenocorticotropic Hormone (ACTH) · MedlinePlus (NIH) (2023); Cortisol Test · MedlinePlus (NIH) (2024)

答え

D · Low cortisol with a high ACTH
11.薬理学

答え: C · A stimulant laxative such as senna, often with a stool softener

これが答えになる理由

Opioid-induced constipation does not usually resolve with time, so a laxative is started with the opioid. Stimulant laxatives counter reduced motility; bulk-forming laxatives alone can worsen symptoms if fluid intake is low.

答え

C · A stimulant laxative such as senna, often with a stool softener
12.薬理学

答え: B · IV hydrocortisone and IV fluids

これが答えになる理由

This suggests an adrenal crisis triggered by missed steroids and illness. Treatment is immediate IV or IM hydrocortisone, IV fluids with glucose as needed, and treating the cause.

答え

B · IV hydrocortisone and IV fluids
13.内科外科看護:循環器と呼吸器

答え: D · Left ventricular hypertrophy on the ECG

これが答えになる理由

Target organ damage from hypertension includes left ventricular hypertrophy, retinopathy, chronic kidney disease with proteinuria, and stroke. Its presence changes treatment urgency and targets.

答え

D · Left ventricular hypertrophy on the ECG
14.内科外科看護:循環器と呼吸器

答え: B · Stop smoking, control BP and seek help at once for sudden back pain

これが答えになる理由

Small aneurysms are usually monitored with regular ultrasound, with repair considered when they reach a threshold size or grow fast. Stopping smoking slows growth, and BP and cardiovascular risk are managed. Sudden abdominal or back pain may mean rupture and needs emergency care.

答え

B · Stop smoking, control BP and seek help at once for sudden back pain
15.内科外科看護:神経、内分泌、腎臓

答え: B · Low pH and low bicarbonate

これが答えになる理由

Failing kidneys cannot excrete acid or regenerate bicarbonate, causing a metabolic acidosis with low pH and low bicarbonate. The patient may breathe faster to blow off CO2 as compensation.

答え

B · Low pH and low bicarbonate
16.内科外科看護:神経、内分泌、腎臓

答え: A · Thyroid function tests

これが答えになる理由

Amiodarone is rich in iodine and can cause both hypothyroidism and hyperthyroidism. Thyroid function is checked before and during treatment. The symptoms here suggest hypothyroidism.

答え

A · Thyroid function tests
17.内科外科看護:消化器、周術期、がん

答え: A · It forms a protective coating over the ulcer base

これが答えになる理由

Sucralfate binds to the ulcer base and forms a barrier against acid and pepsin. It works best on an empty stomach and can reduce the absorption of other drugs, so doses are separated.

答え

A · It forms a protective coating over the ulcer base
18.内科外科看護:消化器、周術期、がん

答え: D · Usually continue it with a sip of water, unless told otherwise

これが答えになる理由

Beta-blockers are usually continued around surgery because sudden withdrawal can cause rebound tachycardia and ischaemia. The patient follows the specific instructions from the preoperative assessment.

答え

D · Usually continue it with a sip of water, unless told otherwise
19.母性看護・産科看護

答え: A · Check her blood pressure and bladder often

これが答えになる理由

Epidurals cause sympathetic block, so hypotension is common. They also reduce the urge to void, so the bladder is checked and catheterised if needed. Lateral positions avoid aortocaval compression.

答え

A · Check her blood pressure and bladder often
20.母性看護・産科看護

答え: A · "Breast milk lowers the risk of necrotising enterocolitis."

これが答えになる理由

Human milk, including expressed or donor milk, reduces the risk of necrotising enterocolitis and infection in preterm babies. It does not remove the need for other monitoring.

答え

A · "Breast milk lowers the risk of necrotising enterocolitis."
21.小児看護

答え: D · Cool the burn under cool running water for about 20 minutes

これが答えになる理由

Cool running water for about 20 minutes, within the first hours, limits burn depth and pain. Ice can cause further tissue damage and hypothermia, butter or toothpaste trap heat and add infection risk, and blisters should be left intact.

答え

D · Cool the burn under cool running water for about 20 minutes
22.小児看護

答え: A · "I'll put a spoon in his mouth so he doesn't bite or swallow his tongue."

これが答えになる理由

Putting objects in the mouth can break teeth, injure the mouth or block the airway; the tongue cannot be swallowed. Timing the seizure, protecting from injury and placing the child on the side afterwards are correct.

答え

A · "I'll put a spoon in his mouth so he doesn't bite or swallow his tongue."
23.精神看護

答え: A · Possible boundary problems that she should discuss in supervision

これが答えになる理由

Feeling special or indispensable to one patient, and giving them extra time, are warning signs of over-involvement. Discussing this in clinical supervision helps the nurse keep a therapeutic relationship.

答え

A · Possible boundary problems that she should discuss in supervision
24.精神看護

答え: B · 血圧を測定し、処方者に緊急に連絡する

これが答えになる理由

これらは高血圧クリーゼのサインです。血圧を測定し、観察下に置き、緊急に医療的な助けを求めます。カフェインは悪化させます。

答え

B · 血圧を測定し、処方者に緊急に連絡する
25.看護の計算と単位換算

答え: m = 4.63 kg

家庭用の計量と体重:看護の試験では丸めた換算値を使います。小さじ1(tsp)= 5 mL、大さじ1(tbsp)= 15 mL = 小さじ3、液量オンス1(fl oz)= 30 mL = 大さじ2、1カップ = 8 fl oz = 240 mL。体重は 1 kg = 2.2 lb、1 lb = 16 oz、長さは 1 インチ = 2.54 cm です。不要な単位が約分されて消えるように式を立ててください。

オンスからポンドへ

3 oz/16 = 0.1875 lb
10 + 0.1875 = 10.19 lb

ポンドからキログラムへ

m = 10.19/2.2 = 4.631 ≈ 4.63 kg

答え

m = 4.63 kg
26.看護の計算と単位換算

答え: c = 362 mg/dL

次元解析:与えられた量を書き、それに分数で表した換算係数(例:60 min/1 h や 1 mg/1000 mcg)を掛けていきます。不要な単位が分子と分母に1回ずつ現れて約分されるようにします。求める単位だけが残ったら計算します。問題で与えられた換算値を使い、丸めるのは最終的な答えだけです。

変換

c = 20.1·18 = 361.8 ≈ 362 mg/dL

答え

c = 362 mg/dL
27.投与量の計算

答え: D = 22.5 mg

投与量の計算:投与する量は、指示量を手元の薬の濃度で割り、その濃度が含まれる量を掛けたものです:投与量 =(指示量/原液の濃度)× 原液の量。単位は必ずそろえ(先に g を mg に、mg を mcg に換算)、答えが妥当か確認しましょう。

1 日の総量

2·45 = 90 mg

1 回あたり

D = 90/4 = 22.5 mg

答え

D = 22.5 mg
28.投与量の計算

答え: D = 34.7 mg

Body-surface-area dosing: many cytotoxic and some paediatric doses are prescribed per square metre of body surface area: dose (mg) = dose per m² × BSA (m²). The Mosteller formula estimates BSA = √(height (cm) × weight (kg)/3600).

体表面積

BSA = √(102·17/3600) = √0.4817 = 0.694 m²

投与量

D = 50·0.694 = 34.7 mg

答え

D = 34.7 mg
29.点滴速度

答え: V = 360 mL

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

流量(mL/h)

30·60/20 = 90 mL/h

体積

V = 90·4 = 360 mL

答え

V = 360 mL
30.点滴速度

答え: t = 21.4 h

投与速度:ポンプは mL/h = 量/時間(時)で設定します。自然滴下は毎分の滴数で数えます:gtt/min = 量 (mL) × 滴下係数 (gtt/mL)/時間 (min)。 滴下係数は輸液セットのパッケージに印刷されています:一般用セットは 10、15、20 gtt/mL(輸血セットは米国では多くが 10 gtt/mL、英国では 15)、微量用セットは 60 gtt/mL です。必ず問題またはパッケージに示された滴下係数を使ってください。

流量(mL/h)

28·60/60 = 28 mL/h

残り時間

t = 600/28 = 21.43 ≈ 21.4 h

答え

t = 21.4 h
31.輸液と水分出納

答え: B = 220 mL

水分出納:摂取量には入るものすべて(経口摂取、点滴、静注薬とフラッシュ、経管栄養)を数えます。氷片は体積の半分として数えます。排泄量には尿、ドレーン排液、嘔吐、その他の喪失を数えます。出納 = 総摂取量 − 総排泄量。出納が負なら正味の喪失です。 数値は練習用です。臨床の現場では必ず施設のプロトコルに従い、ハイリスク薬の投与量はダブルチェックを受けてください。

総摂取量

経口: 200 + 200 + 100 = 500 mL
点滴静注: 60·12 = 720 mL
抗菌薬の点滴静注: 2·50 = 100 mL
総摂取量 = 1320 mL

総排泄量

425 + 425 + 150 + 100 = 1100 mL

出納

B = 1320 − 1100 = 220 mL

答え

B = 220 mL

正:出た量より多くの水分が入りました。

32.輸液と水分出納

答え: t = 10.3 h

輸液時間:時間 (h) = 投与する容量 (mL)/流量 (mL/h)。バッグの大きさではなく、バッグに残っている容量を使います。輸液量 = 流量 × 時間。小数の時間は、小数部分 × 60 で時間と分に直します(0.5 h = 30 分。50 分ではありません)。 数値は練習用です。臨床の現場では必ず施設のプロトコルに従い、ハイリスク薬の投与量はダブルチェックを受けてください。

前半

125·4 = 500 mL
1000 − 500 = 500 mL 残り

後半

500/80 = 6.25 h

合計時間

t = 4 + 6.25 = 10.25 ≈ 10.3 h

答え

t = 10.3 h

これは約 10 h 15 min なので、バッグは 23:45 ごろに空になります。

33.臨床アセスメントスコア

答え: 重症

グラスゴー・コーマ・スケール:3つの領域で最良の反応を合計します。開眼 E:自発開眼 4、呼びかけで開眼 3、痛み刺激で開眼 2、開眼なし 1。言語反応 V:見当識あり 5、混乱した会話 4、不適当な言葉 3、理解不明の声 2、発語なし 1。運動反応 M:命令に従う 6、疼痛部位を認識 5、正常屈曲(逃避)4、異常屈曲 3、伸展 2、反応なし 1。合計は3~15です。頭部外傷後は、13~15が軽症、9~12が中等症、3~8が重症とされるのが一般的です。

各領域を採点する

E: 圧迫(痛み刺激)にのみ開眼する → 2
V: うめき声など、理解できない声のみを出す → 2
M: 腕と脚の伸展(異常伸展) → 2

足す

GCS = 2 + 2 + 2 = 6

重症度

GCS 6 → 重症

答え

重症
34.臨床アセスメントスコア

答え: リスクなし

ブレーデンスケール:圧迫創傷(褥瘡)のリスクを評価する6つの下位尺度です。知覚の認知、湿潤、活動性、可動性、栄養状態は、最も悪いレベル(1)から問題なし(4)まで1~4点で採点し、摩擦とずれは1~3点です。合計は6~23で、点数が低いほどリスクが高くなります。一般的な区分:19~23はリスクなし、15~18は軽度リスク、13~14は中等度リスク、10~12は高リスク、9以下は非常に高リスクです。

各下位尺度を採点する

知覚の認知: 障害なし → 4
湿潤: ときどき湿っている → 3
活動性: ときどき歩行可能 → 3
可動性: 制限なし → 4
栄養状態: 非常に良好 → 4
摩擦とずれ: 潜在的に問題あり → 2

足す

ブレーデンスケールの合計 = 4 + 3 + 3 + 4 + 4 + 2 = 20

リスクレベル

20 → リスクなし

答え

リスクなし

これは独自の練習教材です。ExamProblems はこの試験を実施する団体とは提携しておらず、その承認も受けていません。試験名は内容を説明するためにのみ使用しています。 NCLEX®, NCLEX-RN® and NCLEX-PN®はthe National Council of State Boards of Nursing, Inc. (NCSBN)の商標です。同団体はExamProblemsと提携しておらず、推奨も正確性の保証もしていません。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions